POZ Community Forums

Main Forums => I Just Tested Poz => Topic started by: helloitsmeee on September 21, 2021, 12:07:39 pm

Title: Intro + -Hair Loss
Post by: helloitsmeee on September 21, 2021, 12:07:39 pm
Hi everyone, I was diagnosed this past summer and have been on Dovato for six weeks now. Around the 4th week i noticed my hair starting to shed more than usual and it hasn't stopped since. Will this continue to happen for as long as i am on the medication? (if it really is a side effect) I hope not ):
Title: Re: Intro + -Hair Loss
Post by: Jim Allen on September 21, 2021, 02:07:54 pm
I've heard of Telogen effluvium causing sudden hair loss with newly diagnosed before. Not the meds but caused by the stress etc and then it grows back much later. Got some alopecia myself, again unrelated though.

Anyhow, talk to your doctor about the hair loss so they can figure out what condition it is and the probable causes.

How are you doing otherwise with your meds? VL suppressed already?? More importantly, how are you feeling?

Best, Jim

Title: Re: Intro + -Hair Loss
Post by: Tonny2 on September 21, 2021, 09:33:12 pm
Hi everyone, I was diagnosed this past summer and have been on Dovato for six weeks now. Around the 4th week i noticed my hair starting to shed more than usual and it hasn't stopped since. Will this continue to happen for as long as i am on the medication? (if it really is a side effect) I hope not ):


          ojo.          Hi there…Welcome to the forum, I’m sorry you are going through this problem, I’ve been talking through almost 10 years, lots of them complaining about the same situation and most of them the problem was stress and anxiety, some of them it was in their genes, hopefully it will go away soon. Talk to your doctor…I had a friend, may he Rest In Peace, whom started losing hair that, when he was 27 y/o, he was already bald, hopefully it will not be your case…please keep us posted and good luck, by the way, I know some people taking the same treatment and the are ok wearing wigs, sorry, a bad joke…hugs